Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Erratum: ``The generalized inverse of a nonnegative matrix''


Authors: R. J. Plemmons and R. E. Cline
Journal: Proc. Amer. Math. Soc. 39 (1973), 651
MSC: Primary 15A09
DOI: https://doi.org/10.1090/S0002-9939-1973-0314859-3
Original Article: Proc. Amer. Math. Soc. 31 (1972), 46-50.
MathSciNet review: 0314859
Full-text PDF Free Access


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 15A09

Retrieve articles in all journals with MSC: 15A09


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1973-0314859-3
Article copyright: © Copyright 1973 American Mathematical Society